MAUDE Adverse Event Report: OWEN MUMFORD LIMITED CARDINAL HEALTH UNISTIK 3 NORMAL; LANCET

OWEN MUMFORD LIMITED CARDINAL HEALTH UNISTIK 3 NORMAL; LANCET
Model Number AT 6201
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medical questionnaire received on (b)(6) 2026.
 
Event or Problem Description
Cardinal health reported to us that one of their customers reported that the needle did not retract and was stuck when picking device up after using.Medical questionnaire received (b)(6) 2026.

Brand Name
CARDINAL HEALTH UNISTIK 3 NORMAL
Common Device Name
LANCET
Manufacturer (Section D)
OWEN MUMFORD LIMITED
primsdown industrial estate
worcester rd.
chipping norton, oxfordshire OX7 5 XP
UK  OX7 5XP
MDR Report Key25247723
Report Number1058602-2026-00007
Device Sequence Number15884047
Product Code FMK
UDI-Device Identifier20885380025843
UDI-Public20885380025843
Combination Product (Y/N)N
Initial Reporter CountryRP
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/21/2026
Report Date (Section F) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAT 6201
Device Lot Number12661
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Device Age8 MO
Event Location Hospital
Date Report to Manufacturer04/21/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/21/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA05/21/2026